Wavelength doubling bifurcations in coupled map lattices

Amritkar, R. E. ; Gade, P. M. (1993) Wavelength doubling bifurcations in coupled map lattices Physical Review Letters, 70 (22). pp. 3408-3411. ISSN 0031-9007

PDF - Publisher Version

Official URL: http://prl.aps.org/abstract/PRL/v70/i22/p3408_1

Related URL: http://dx.doi.org/10.1103/PhysRevLett.70.3408


We report an interesting phenomenon of wavelength doubling bifurcations in the model of coupled (logistic) map lattices. The temporal and spatial periods of the observed patterns undergo successive period doubling bifurcations with decreasing coupling strength. The universality constants α and δ appear to be the same as in the case of period doubling route to chaos in the uncoupled logistic map. The analysis of the stability matrix shows that period doubling bifurcation occurs when an eigenvalue whose eigenvector has a structure with doubled spatial period exceeds unity.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:463
Deposited On:21 Sep 2010 10:37
Last Modified:16 May 2016 11:41

Repository Staff Only: item control page